Took one shot but then took 2 headache pain pills afterwords . will i be okay ?

Answer will be fine.....................

Top Q&A For: Took one shot but then took 2 headache pain pil...

EMERGENCY!!! How to get rid of pills you took if you accidentally took too many?

try to do induced vomiting by using your stomach drink some water to make it easier to force up, due to it being headache pills by time you got to the hospital and got the stomach pump going they w... Read More »

Will he be ok he took two ecstasy pills. He does drugs and smokes. Could he have overdosed on the two pills?

He's probably hungover from them. He'll be sore and fatigued, especially if he was dancing all night. He's most likely fine.

Took 5 pain relievers and 5 sleepig pills.. help :\?

call poison controltheir number is 1-800-222-1222 call them and tell them what you took, and they'll tell you what you need to do.

I took 3-4 adderall pills in less than 3-4 hours. I can still feel it and its been 2 days since. Am I okay?

I think you're overthinking it dude.You'll be fine.Some people like being "up",and some can't stand it.If you liked it,take more.If you didn't like it,either give it another try or just leave it al... Read More »